Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Had pain when urinating. Have taken D- Mannose supplement. Now having rashes and swollen penis after intercourse. What could have occurred?

My boyfriend thought he had a UTI because he had some pain when he urinated. With that assumption, he took the D-Mannose supplement and claimed he felt better for a few days. I wasn't told until recently that is came back after awhile and we had sexual intercourse. It was almost an immediate reaction his penis became irritated with a rash and swollen. He is into the holistic practice and soaks in apple cider vinegar 20 minutes in the morning, 20 at night and drinks a half water half apple cider vinegar solution both times. He has been doing this for 6 days now and claims is doesn't burn anymore? What could have occurred??
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,
Immediate irritation, rash and swell are symptoms that point to allergic reactions. It is possibly a mild allergic reaction that subside. Pain when urinating is in line with UTI. Test have to be done to role out gonorrhea which is an STI you can as well contrat but can be well treated (couple). If only UTI then couple treatment may not be needed. Treatment in early stage is essential (with antibiotic) to prevent complication such as chronic infection (orchiepididymitis, PID) and fertility problem. I suggest you consult and have appropriate treatment. The fact that rash and painful urination are occurring at the same time is probably just a coincidence.
Hope this is helpful
Dr Rogers
Answered: Fri, 28 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor